# SDR SWAA2015010835565

- Difficulty date: December 22, 2014
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 56,658 hours, 32,890 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: 115A5582
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SUPPORT CLIP JUST UNDER WING TO BODY FAIRING 195CR CRACKED.  R & R CLIP IAW SRM & DWG.
